# SDR DXTA2022101171940

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 5,465 hours, 3,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR WILL NOT LOCK.  DOOR WILL CYCLE INTO CLOSED POSITION BUT SOLIENOID WILL NOT CYCLE TO LOCK DOOR.
